# SDR SWIA201437984

- Difficulty date: May 20, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,113 hours, 12,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORTANGLE ON BS 280 FLOORBEAM CRACKED.  C-CHECK, INSTALLED NEW SUPPORT ANGLE.
